# SDR ZZDA2011193

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD ENTRY DOOR CUTOUT FRAME UPPER FUSELAGE, STA 208, LONG 15L, CRACKED.  ACCOMPLISHED UPPER FUSELAGE DOUBLER REPAIR PER B717 SRM 51-70-10.
